MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CSE TRAY

MEDLINE INDUSTRIES, LP MEDLINE; CSE TRAY
Catalog Number PAIN2304
Medical Device Problem Codes Connection Problem (2900); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the epidural catheter disconnected from epidural clamp.The clamp appeared to be properly closed.Due to contamination risk, the epidural had to be removed and a new one was placed.Customer contact stated, "the catheter was not sitting correctly into the connector, so the catheter would become disconnected from the connector".The epidural had to be replaced due to this issue and "no known issues developed".No additional details provided.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025, the epidural catheter disconnected from epidural clamp.The clamp appeared to be properly closed.Due to contamination risk, the epidural had to be removed and a new one was placed.Customer contact stated, "the catheter was not sitting correctly into the connector, so the catheter would become disconnected from the connector".The epidural had to be replaced due to this issue and "no known issues developed".No additional details provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CSE TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key24715844
Report Number1417592-2026-00294
Device Sequence Number20250069
Product Code OFT
UDI-Device Identifier10198459478291
UDI-Public10198459478291
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAIN2304
Device Lot Number25JLA026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceAsian